# SDR 2007FA0000000

- Difficulty date: December 1, 2006
- Submitted: January 3, 2007
- Operation: General aviation
- Aircraft: N388DB
- Make and model: Cndair CL6002A12
- Aircraft serial: 3016
- Engine: Ge CF341A
- Engine time: 6,080 hours, 3,710 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part serial: 350152
- Condition: Failed
- Location: Right
- Part time: 6,080 hours, 3,710 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

RT ENGINE FAILURE AT T/O. ALL INDICATIONS WERE NORMAL ON ENGINE START AND TAXI. UPON THRUST ADVANCEMENT FOR TAKEOFF, AT APPROXIMATELY 60 PERCENT N1 WE HEARD AND FELT A COMPRESSOR STALL. THE THRUST LEVER WAS IMMEDIATELY RETARDED TO IDLE AND TEMPERATURES WERE NOTED TO BE IN THE RED(APPROX 950 DEGREESC). WE SHUT DOWN THE ENGINE AND OBSERVED THE TEMPERATURES REMAINING IN THE RED FOR APPROXIMATELY 6 TO 8 SECONDS AFTER SHUTDOWN. WE TAXIED BACK TO BOMBARDIER AND REPORTED THIS INCIDENT. SUBSEQUENT EXAMINATION REVEALED DAMAGE IN THE FORWARD AND AFT SECTIONS OF THE ENGINE.  ENGINE REMOVED & ROUTED TO FOR REPAIR.
